# SDR MK1Y20211011010

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPPER FWD CORNER: DURING AIRCRAFT CARGO CONVERSION, TEAR DAMAGE WAS FOUND IN DATUM LOCATION. THE DAMAGE HAS LENGTH OF 1.2’’ AND WIDTH – 0.370’’. AFT CARGO DOOR P/N: 140T2700-7; S/N: 000721.
